# SDR DU4R211022006

- Difficulty date: May 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2922357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED AFT CARGO TIE DOWN TRACK STA 1320-1140 LEFT IAW SRM.
